# SDR R61A201806020634

- Difficulty date: May 17, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 28,218 hours, 23,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frame 84
- Part time: 28,218 hours, 23,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON FLOOR SUPPORT,  FRAME 84,  LBL 45.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-41-01, AND 51-41-02.
